# SDR AALA20020786

- Difficulty date: May 4, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKED FASTENER HOLES UNDER NR 2 SEAT TRACK ON CUSP AT STATION'S 1211-1213-1219.  INSTALLED ONE DOUBLER STATION 1209-1215 AND ONE DOUBLER STATION 1225-1229, PER AARD 53-00-00-02.  (M)
